On the homogeneous pieces of graded generalized local cohomology modules

Tom 97 / 2003

N. Zamani Colloquium Mathematicum 97 (2003), 181-188 MSC: 13D07, 13D45, 14B15. DOI: 10.4064/cm97-2-5

Streszczenie

We study, in certain cases, the notions of finiteness and stability of the set of associated primes and vanishing of the homogeneous pieces of graded generalized local cohomology modules.

Autorzy

  • N. ZamaniDepartment of Mathematics
    Faculty of Science
    Tarbiat Modarres University
    P.O. Box 14155-4838
    Tehran, Iran
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek